# SDR YENA2020012320044

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 69,508 hours, 24,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN LOC FR24 MORE 4 IN BTW STR 42-43 LOWER FUSELAGE; (REF AEROMAN NR 2019 407515 WO 2019 335/1) ACCOMPLISHED REPAIR AT THE DENT & DAMAGE FR 24-24A STR 42L-43L IAW AEROMAN EA 53-0025-20 REV O RDAS 807336681003/2020. THIS REPAIR IS CLASSIFIED AS MAJOR.
